# SDR CA970624011

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6229336400
- Condition: Malfunction
- Location: Cockpit
- Part time: 2,211 hours
- Component: Collins
- Stage of operation: TO
- Nature of condition: I
- Precautionary procedure: H

## Discrepancy

(CAN) DURING TAKEOFF ON ROTATION BOTH ATTITUDE INDICATORS SHOWED 10 DEGREES TO 15 DEGREES DOWN EYE BROW ON. FLEW STANDBY HORIZON ON FINAL APPROACH WINDSHEAR WARNING CAME ON. #1 AND #2 ATTITUDE HEADING REFERENCE SYSTEMS REINSTALLED IN THEIR ORIGINAL POSITION FROM A PREVIOUS EFIS SNAG. ALSO #1 AHRS REPLACED. WHEN UNITS HAD BEEN INTERCHANGED PREVIOUSLY AND WHEN ELECTRICAL POWER WAS REAPPLIED WITHIN ONE MINUTE, THE AHRS WENT INTO FAST INITIALIZATIOIN  AND RETAINED THE SAVED DATA FROM THE RAM BATTERY BACK-UP, ITS ORIGINAL POSITION.
